# SDR DALA2024021402190

- Difficulty date: February 12, 2024
- Submitted: February 14, 2024
- Operation: Air carrier
- Aircraft: N382DN
- Make and model: Airbus A321-211
- Aircraft serial: 8854
- Aircraft time: 14,039 hours, 6,060 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: UNKNOWN
- Condition: Handler Error
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3082, DURING LAYOVER IN MSP, A CATERING TRUCK HAD CONTACTED THE AIRCRAFT AFT OF THE L4 DOOR. STRINGER 28L DAMAGED BETWEEN FR 69 & FR 70. CORRECTIVE ACTION: ACCOMPLISH TRIM OUT OF THE DAMAGED SKIN PER SRM 51-27-11 TO REMOVE ALL PUNCTURES, CRACKS, AND DENTS. ACCOMPLISH SURFACE HFEC INSPECTIONS OF THE SKIN INNER AND OUTER SURFACES. FABRICATE AND INSTALL REPLACEMENT SKIN, EXTERNAL REPAIR DOUBLER, STURCTUALL FILLER AND SKIN TRIM OUT FILLER PER ER/Z 615256-14. (LP 0198760)
